Aspirin is a pain relief medication that can help to ease pain and swelling and bring down a high fever.
It’s perfect for those who are suffering from cold and flu symptoms, period pain, toothache, sprains and strains, and lots of other everyday aches and pains.
Aspirin 300mg is available in solid tablets that you can swallow with a sip of water, or as dispersible tablets that dissolve in water so you can drink the solution, perfect for those who can’t swallow pills.
You can pick up aspirin by itself or mixed with other ingredients like caffeine and paracetamol, which work with aspirin to ease your pain effectively.
You can find aspirin in well-known brands like Anadin and Alka-Seltzer, or simply sold in its generic form, they’ll all work well to ease your pain and swelling quickly and easily.
Aspirin works as a pain relief medication and anti-inflammatory by blocking chemicals in your body.
These chemicals, which are enzymes called prostaglandins, are created by damaged tissues and cause swelling in the affected area while sending signals to your brain to tell it that you’re in pain.
By blocking prostaglandins, aspirin helps to ease your pain and reduce your inflammation quickly, keeping swelling under control.
This makes aspirin a perfect remedy for everyday pains like toothache, back pain, period pain, or any other pains that are accompanied by inflammation.
If you’re taking aspirin tablets or dissolvable aspirin then they usually come in doses of 300mg of aspirin in each tablet.
When you’re taking these tablets then you should usually take one or two tablets every 4 – 6 hours, making sure that you do not take more than 12 tablets within a 24-hour period.
If you’re ever unsure about how much aspirin you should take, follow the instructions found in the patient information leaflet that comes with your medicine or speak to your doctor or pharmacist for advice.
Like all medications, aspirin can have side effects, although not everyone will experience them.
Some of the most common side effects of aspirin include:
If you experience these or any other side effects after taking aspirin, stop use and speak to your doctor or pharmacist right away.
For a complete list of possible side effects, please see the patient information leaflet that’s included with your own medication.
Aspirin and ibuprofen are not the same medication, but they do come from the same family of medicines.
Aspirin and ibuprofen are both NSAIDs, which stands for non-steroidal anti-inflammatory drugs.
This means that they both work in a similar way when helping you to manage pain and inflammation, and should not be taken at the same time unless you’ve specifically told to do so by your doctor and follow the dosages carefully.
Aspirin does work as an anti-inflammatory, as well as an analgesic (pain relief medication), a blood thinner (when taken in small daily doses), and an antipyretic (which reduces fever).
Aspirin typically takes around 20 – 30 minutes to work after you’ve taken it, so you should feel the effects of your medication quickly.
© 2021 Chemist4U. Established 2001, Innox Trading Ltd, 35-37 Greenhey Place, East Gillibrands, Skelmersdale, WN8 9SA. For complaints or support, call or email Customer Services (Mo-Fr 08:30 - 19:00) on Contact Us
Chemist4U is a registered and regulated UK pharmacy with the GPhC (Registered Premises 1103628) and MHRARegistered in England No. 07262043 | VAT Registration No. 140138454